Jump to content

field4

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

About field4

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Right off the hop, the contents of your post don't lead me to believe anything other than the medications you mentioned are large contributors to your partners mood swings (so don't worry about a brain tumour until the obvious/usual suspects have been ruled out). Parnate is an extremely powerful antidepressant that inhibits monamine oxidase type A/MAO-A (which leads to an increase in serotonin, norepinephrine, and dopamine [among others] activity). Although Adderall is sometimes (but seldomly) prescribed to augment Parnate, it is usually ill-advised without extreme caution because both drugs (Adderall and Parnate) increase levels of norepinephrine and dopamine. I am currently taking Parnate. Although it doesn't cause fits of intense anger for me, in the past on high doses of other norepinergic medications, everyone around me started commenting on how angry and intense I had become. I would contact your boyfriend's psychiatrist and explain everything in great detail to relay your concerns. It would be no surprise to me at all if the medication stack he is on is causing all of this. I wish you and him very much luck and super happy future together :)
  2. I know this is 7 years old but I wondered if Parnate ever ended up working for you. Be very interested to hear about it after all this time. Thanks!
×
×
  • Create New...